# SDR SWAA2022092716304

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 19,637 hours, 9,320 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL SUPPORT BRACKET O/B CLIP CRACKED. / [01] REMOVED AND INSTALLED LEFT WING FIXED TRAILING EDGE PANEL SUPPORT BRACKET O/B CLIP. REF SRM 51-40-02
